×

zbMATH — the first resource for mathematics

The mathematical theory of three-dimensional cavities and jets. (English) Zbl 0074.41502

Keywords:
Hydrodynamics
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] P. R. Garabedian, Calculation of axially symmetric cavities and jets, Pacific J. Math. 6 (1956), 611 – 684. · Zbl 0072.20301
[2] P. R. Garabedian, H. Lewy, and M. Schiffer, Axially symmetric cavitational flow, Ann. of Math. (2) 56 (1952), 560 – 602. · Zbl 0047.18203 · doi:10.2307/1969661 · doi.org
[3] David Gilbarg, Uniqueness of axially symmetric flows with free boundaries, J. Rational Mech. Anal. 1 (1952), 309 – 320. · Zbl 0049.41603
[4] Norman Levinson, On the asymptotic shape of the cavity behind an axially symmetric nose moving through an ideal fluid. I, Ann. of Math. (2) 47 (1946), 704 – 730. · Zbl 0061.44506 · doi:10.2307/1969230 · doi.org
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.